# SDR DHL2004803532

- Difficulty date: April 14, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Flt Spoiler
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT FLT SPOILER (1EA) DRIVE FITTING WITH CRACK IN IT.  REMOVED AND REPLACED DRIVE FITTING (NR 3 LEFT SPOILER) IAW DC8 MM 20-16-0 PG 201.
